Health
Patient-reported outcomes worse for patients with rheumatoid arthritis discontinuing TNF inhibitor
Headline as filed by Medical Xpress.
Compare coverage — 1 report
| Publisher | Headline | Summary | Published | Detected | Delay | Source | Status |
|---|---|---|---|---|---|---|---|
| Medical Xpress | Patient-reported outcomes worse for patients with rheumatoid arthritis discontinuing TNF inhibitor |
For patients with rheumatoid arthritis (RA), patient-reported outcomes (PROs) generally worsen shortly after tumor necrosis factor inhibitor (TNFi) discontinuation, according to a study published in t |
0m | medicalxpress.com | First |
Headlines and summaries belong to the publisher named beside them. “Published” is what their feed stated; “detected” is when PageNews first held the report. Delay is measured from the earliest report on this event and describes timing only.
Reader comments
Comments are written by readers. PageNews does not check them and does not stand behind them, and a name here is a name someone typed, not a person we have identified.
Nobody has commented on this story yet.